All Journal Entries Journals

1 Day Post

Apr 25, 2009 - 5 comments
Tags:

post tx



Yesterday was my first drug-free day since May 19 2008!  Wow!!  Truthfully it was pretty much like every other interferon induced Saturday for the past 11 months, slight fever, nausea, breathlessness, headache etc but it really felt like a great burden was lifted not having to take the drugs.

I struggled making it to those last 2 Riba but I got there.  I was beset by all manner of aches and pains over the last week and I am having a great deal of pain in my left wrist which I have never experienced before.  Admittedly I have been using the keyboard a great deal in the last month so that may have something to do with it.  I sure do hope this will ease as the drugs leave my system....

Have cut back to one Temazepam nightly, and want to cut back the Prozac from 40mgs daily to 20mgs daily as soon as poss.  Need to have some massage done as I feel like my body has seized up and I also need to get on a supplements regime.  Dragging the chain a bit on that one as I can't bear the thought of more tablets...

I am also having glimpses of my old bubbly personality, albeit for about 30 seconds at a time but it gives me hope!  Small improvements everyday is my goal, doesn't matter how small.  



Comments
Post a Comment
Avatar universal
by portann, Apr 25, 2009
Epi!

What a day for you! Feel bad about these sx of yours this last week but wow, April 24th is a day to remember, your first SOC drug-free day.

Darn, I'm too tired to post now. Here's hugs 'til later.

Monday morning is my last two riba and then I'm off to EOT blood work. And I still won't be be able to climb the stairs in one go, I know.

476246 tn?1418874514
by Marcia2202, Apr 25, 2009
Hooray! You are done!!!

I felt like krap the few days after tx. I'd thought it would go on for weeks, but it changed quite fast.

I made the mistake of cutting the dose of AD's in half (as suggested by my doc and is standard procedure) and had about 3 grouchy, snappy days. I did not like that at all. I then gradually quartered and 'whatevered' the pills into little fractions.

If I had to do it again, I would cut down from 100% to 75% then 50%, 25%...

I'm wishing you all the best and sending you loads of love and warm fuzzy hugs.

Avatar universal
by Tippyclubb, Apr 25, 2009
Soon you will get back to doing all the things you love in life, and you can enjoy some of the summer.

9648 tn?1290094807
by GreatBird, Apr 25, 2009
How lovely to be done with all those pills! The rest will drift away in time, I have no doubt. This *is* a great time of year to finish tx. :)

412873 tn?1329178055
by Isobella, Apr 25, 2009
Congratulations.  I hope you have a smooth (very fast) road to recovery.  Seems like you have some good company there in EOT-ville.  Great Spring Group. April 24, 2009....a very good day, indeed. Take it easy and be kind to yourself.  Looking forward to your SVR post =)  

Post a Comment